# SDR NSVA2011245

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 4 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD SECTION OF I/B SEAT TRACK AT LBL 18.5 FUSELAGE STATION 297 TO 353 HAS HEAVY CORROSION ON CENTER AISLE FLOORBOARD FLANGE.  SPLICED IN NEW SECTION 56" LONG FROM STA 297 TO 353 IAW TB 340-53-11-59.  COMPLETED JC 51-00-00S.
